MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. DURAMATRIX ONLAY PLUS; COLLAGEN DURAL REGENERATION MATRIX

COLLAGEN MATRIX, INC. DURAMATRIX ONLAY PLUS; COLLAGEN DURAL REGENERATION MATRIX
Model Number DMOP33
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Type of Reportable Event Serious Injury
Event or Problem Description
Limited information was provided.Clinical data collection site reported a patient required "takeback surgery 8 days postop for endoscopic endonasal csf leak repair." the patient had initially underwent resection of large skull base mass invading the infratemporal fossa and paranasal sinuses, with a planned free flap placement the next day (date of surgeries not provided).Duramatrix onlay plus (dmop) was placed over the anterior temporal lobe along with fibrin glue and a free pericranial graft in a non-watertight fashion to complete a non-rigid closure in anticipation of the free flap placement (which was supposed to be the next day).The free flap placement was supposed to "obliterate the dead space in the extracranial compartment/paranasal sinuses to obliterate any potential csf fistula." the takeback surgery was performed 8-days postop, and showed the dmop graft was in an unchanged position and placed as intended.Clinician confirmed the "csf leak was caused by failure of free flap placement, not intracranial reconstruction including the dmop graft." patient received postoperative radiation and chemotherapy.Further information on postoperative care was not provided and the dates of the radiation and chemotherapy treatments were not provided.No further information provided on patient outcome or patient status.

Brand Name
DURAMATRIX ONLAY PLUS
Common Device Name
COLLAGEN DURAL REGENERATION MATRIX
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key17670940
Report Number2249852-2023-00014
Device Sequence Number20414163
Product Code GXQ
UDI-Device Identifier00813954021294
UDI-Public(01)00813954021294(10)240531(17)2105242023
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K150825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date05/31/2024
Device Model NumberDMOP33
Device Catalogue NumberDMOP33
Device Lot Number2105242023
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2023
Initial Report FDA Received Date09/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale